Thank you! Yes I did. The numbers doubled in the span of a month to somwhere around 430 ng/dL. While this is still pretty low for someone my age, I can only hope the trend continued and it persisted in rebounding because I feel a lot better than I did before. Still low energy but I can actually function now.
Thanks for posting @tenacity. It’s always good to hear something positive, please keep us updated. Congratulations on dealing with all this while keeping your studies going.
Hi! Im very similar to you in many ways. I used 4 pills of accutane and have 3 minor problems: slightly duller orgasms, low semen volume*, loss of morning wood. 20 years old male, suffering for 4 years. Im taking many supplements, havent seen any change yet. You can check out my own topics here for more detailed info. I want to ask you something. Have you ever experienced low semen volume problem? And any duller orgasms? If so, are they improved?
Also, you are a very nice person. Stay like this in life.
Congrats tenacity. I wanted to ask you if you were getting morning erections at all after quitting lexapro. I took it right after taking finasteride so it’s really hard to tell what caused what, although my testicle ache and penile shrinkage point more to fin… I’m not even at the 2 month mark since quitting yet so I’m hoping things get better by month 3 miraculously
Hey there! I’m so sorry it has been so long! Life has caught up to me as the second semester of school kicked into gear. To answer your questions, I did experience a lower volume, but that seems to have corrected itself now. Intensity of orgasms does still seem to vary, but definitely are improved now. I appreciate it by the way, you seem like a good person too. I hope you continue trying to have a positive outlook and keep pushing through. It is more than worth it to never give up hope.
The first few months after discontinuation I didn’t have any morning erections at all. I get them now probably anywhere from 2-4 times a week and they usually aren’t super strong, but I’ll take at as an indicator of improvement from zero! Reactions to lexapro seem to be a lot less common, considering how many people take it, so if I had to take a guess, it would probably be the finasteride, but I don’t really know for sure. Either way it seems that the two conditions are very similar, and are possibly a result of the same things. I don’t know a whole lot about these things, admittedly. I really hope you’re doing better and I’m sorry I didn’t get back to you for so long.
I also just wanted to give an update on this thread and say that my condition from last update is pretty much where I am at now, but I am perfectly content with it. I’ve gotten better at coping with my anxiety and derealization for the time being. I will try to log in every day and see how everyone is doing here for real this time. I also want to openly admit that I am not certain I can attribute my lingering problems to lexapro right now anymore. Maybe it really is just the massive stress that I’ve had to undergo while dealing with all of this that is lingering and affecting me from completing the remaining pieces of the puzzle. Either way I am going to continue on and try to be happy, and help others when I can. Much love to everyone here!
Thanks so much for the update man, I’m really glad you’re feeling better! I just wanted to know if you were doing anything particular in the last few months (supplements, gym, diet, abstaining from maturation/masturbating) that you think helped? Thanks!
Are you still on medication? If so, what are you taking?
I believe thyroid and hormonal imbalances cause depression. Not simply seratonin/dopamine imbalances.
Were your mental symptoms better on the Lexapro? I tried fluoxetine for a little over a week and experienced pretty bad derealization and anxiety that still comes and goes after stopping it. I also am prone to pretty bad panic attacks. I was considering trying Wellbutrin but you said it made your anxiety worse?
No problem! I haven’t really been doing much recently. I’m out a lot more though and I have a lot of other things to focus on with school. I stopped taking Ginkgo. I think I’m just going to stick to supplementing Vitamin D, as there is no hurt in that and it would be unlikely for me to accidentally cause any damage. I need to try to exercise more. I was exercising more right when all of this started because I was so motivated to fix it.
I’d like to think derealization wasn’t as bad. I was only on Lexapro for 4 days. After I discontinued it was like everything was just so much worse.Wellbutrin is probably a hit or miss, and it is likely the reason I had anxiety while I was on it was because I didn’t give it enough time, and I was already horrified by ADs at this point in time. If I was you, I would not take Wellbutrin, but that is research you need to do, and you should make your own educated decision. It certainly has been known to help people’s sexual problems, anxiety, and depression, but I’ve also heard stories of it doing the same thing as SSRIs. As far as I know, and someone please correct me if I’m wrong, it is only a weak reuptake inhibitor of dopamine. I wish you the best of luck though ,and I hope you find something that helps you. I started talking to a therapist when I needed it and that was enough for me at the time. I personally think it should be a last resort, but obviously I am biased and I want you to do what is best for you.
It is interesting that you say that, since I believed the same thing. I had thyroid tests done and hormone panels done. Testosterone was out of whack but there was no indicator of there being anything wrong with my thyroid. I am currently on no medication. I am waiting for what I believe to be the right one to surface in the future. Hopefully a company will have good intent and eventually release a good one for all of us.
What all did you test and what do you mean out of whack
I mean low like high 200 ng/dl low. It was a full panel, I don’t recall what all was on it, but I can pull it back up if you’re interested. Just let me know.
Pull it back up